MAUDE Adverse Event Report: BIOMET 3I CERTAIN¿ TITANIUM LARGE HEXED SCREW; DENTAL SCREW

BIOMET 3I CERTAIN¿ TITANIUM LARGE HEXED SCREW; DENTAL SCREW
Catalog Number ILRGHT
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported a screw fracture.The process was completed with another instrument.No impact on the patient was reported.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A1: patient identifier: unknown / not provided.A2: age at time of the event: unknown / not provided.A3: gender: unknown / not provided.A4: patient weight: unknown / not provided.B3: date of event: unknown / not provided.G4: premarket identification pma/510(k) #: k072642.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4) the following fields have been updated: b4: date of this report, b5: describe event or problem, g3: date received by manufacturer , g6: type of report, h1: type of reportable event, h2: follow up type, h3: device evaluated by manufacturer, h6: adverse event problem, h10: additional narrative.Zimvie received one (1) ilrght, (certain titanium large hexed screw) for evaluation.Visual evaluation was performed; the screw was fractured at the threads.Threaded piece was returned.Dhr review was completed for the subject lot number 1264055.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1264055 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿dental: functional: fracture: screw¿ based on the investigation and risk management file review, the most likely root cause determined from the investigation was the torque applied during placement/ seating exceeds recommended value.Therefore, based on the available information, a device malfunction did occur.The screw was fractured.The reported event was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
CERTAIN¿ TITANIUM LARGE HEXED SCREW
Common Device Name
DENTAL SCREW
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key22493078
Report Number0001038806-2025-01633
Device Sequence Number18139059
Product Code DZE
UDI-Device Identifier00844868006138
UDI-Public(01)00844868006138(17)280130(10)1264055
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K972444
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberILRGHT
Device Lot Number1264055
Was Device Available for Evaluation? No
Date Returned to Manufacturer06/23/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/14/2025
Supplement Report FDA Received Date09/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/31/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic